# SDR ASAA2018091726177

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 23,097 hours, 7,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16F EXIT/SALIDA SIGN MISSING. GROUNDED - YES. FOUND & SECURED "E" EXIT SIGN AT 16F OK FOR SERVICE.
